# SDR FDEA201511043464

- Difficulty date: November 4, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 391 hours, 19,315 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 350B53005313
- Part serial: 1234
- Condition: Failed
- Location: Warning Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER CLEANUP ON TAKEOFF, MULTIPLE & VARIOUS AURAL & ECAM ALERTS & WARNINGS BEGAN.  DECLARED AN EMER & RETURNED, WARNINGS CONTINUED ALL THE WAY TO BLOCK IN.  REPLACED NR 1 AND NR 2 FLIGHT WARNING COMPUTERS 1WW1 & 1WW2 IAW AMM 31-53-34-04.  PERFORMED FWC TEST IAW AMM 31-51-00-05-03.  TEST NORMAL.  PERFORMED SUCCESSFUL AFS/LAND TEST IAW AMM 22-40-00-05.
